# SDR ASOA2014120511827

- Difficulty date: November 16, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 17,471 hours, 12,234 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL SEGMENT FROM FS 785.15 TO FS 847+16 IS CORRODED AND OUT-OF-LIMITS  EVALUATED AND FOUND TO BE OUT OF LIMITS IAW GREO 670-53-00-013.  REMOVED LT SIDE SEAT RAIL SEGMENT FROM FS 785.15-847+16 IAW SRM 51-41-00-001-001-A01 AND AMM 53-00-49-000-801CONFIG A07.  FABRICATED NEW SEAT RAIL IN REF TO SRM 51-40-11-001-001-A01 AND GREO 670-53-00-343.  INSTALLED NEW FABRICATED SEAT RAIL IN FEF TO AMM 53-00-49-400-801, A07.
